# SDR DXTA2011091904729

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 8,202 hours, 6,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS WOULD NOT RETRACT OUT OF 15 DEGREES.  ADJUSTED FLAP UP SWITCH IN PEDESTAL SC012.  CYCLED SEVERAL TIMES AND CHECKED FLAP DEFLECTION ANGLES.  FOUND ALL OPS CHECKED NORMAL.
